Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Having pain above the pelvis, worsen when lying or taking turns. What could it be?

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 1998
Answered : 4917 Questions
I have a pain on the left hand side just above the pelvis. It is wost when turning over when laying down or getting up or out of bed. I feel it may be muscular but am not sure , I have quite a large stomack. Can you advise.
Posted Sat, 15 Jun 2013 in Bones, Muscles and Joints
Answered by Dr. Vaibhav Gandhi 17 minutes later

I am Dr. Vaibhav Gandhi, I am Orthopaedic surgeon and spine specialist. I went through the details submitted with diligence.

Sacroilitis leads to deep persistent pain aggravated on particular position.
It can be due to compression of nerve due to spinal disc bulge,and muscle sprain can lead to same symptoms
Take muscle relaxant with analgesic, calcium with vit D, from doctor
For maintenance you need to continue hip and spine exercises, for that you can consult physiotherapist,he will guide you for your large stomach also.

Physiotherapy such as short wave diathermy and ultrasonic therapy can be helpful.

Take care
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor